City Research Online

Items where Author is "Boonen, T. J."

Up a level
Export as [feed] RSS 2.0 [feed] RSS
Group by: Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Asimit, A.V. ORCID: 0000-0002-7706-0066, Boonen, T. J., Chi, Y. and Chong, W. F. (2021). Risk Sharing with Multiple Indemnity Environments. European Journal of Operational Research, 295(2), pp. 587-603. doi: 10.1016/j.ejor.2021.03.012

Asimit, A.V. and Boonen, T. J. (2018). Insurance with multiple insurers: A game-theoretic approach. European Journal of Operational Research, 267(2), pp. 778-790. doi: 10.1016/j.ejor.2017.12.026

Boonen, T. J., Tsanakas, A. and Wuethrich, M. V. (2017). Capital allocation for portfolios with non-linear risk aggregation. Insurance: Mathematics and Economics, 72, pp. 95-106. doi: 10.1016/j.insmatheco.2016.11.003

This list was generated on Fri Dec 3 05:15:04 2021 UTC.